MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT
Model Number PHA01254
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/17/2020
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, during the squat the patient felt a strong pain in the left hip.The patient was revised due to broken neck.

Brand Name
PROFEMUR MODULAR FEMORAL NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10514838
Report Number3010536692-2020-00618
Device Sequence Number1178921
Product Code LWJ
UDI-Device IdentifierM684PHA012541
UDI-PublicM684PHA012541
Combination Product (Y/N)N
Initial Reporter CountrySI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPHA01254
Device Catalogue NumberPHA01254
Device Lot Number078580871
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/09/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2020
Initial Report FDA Received Date09/10/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;